# SDR DALA1148773115

- Difficulty date: August 19, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

0372062 FWD CARGO COMPT FLOOR PANEL 131AF HAS MULTIPLE PUNCTURES & 1EA CRACK APPROX 4 INCHES IN LENGTH.  REMOVED FLOOR PNL 131AF IAW AMM 53-22-14.  FABRICATED FLOOR PNL 131AF IAW DWG 3D25-40532 FROM MATERIAL A402AB-60X144 BN 2066145 INSTALLED FLOOR PNL 131AF IAW A319 AMM 53-22-14-400-001.
